Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 29, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 5:55 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 5:55 PM EDT (21:55 UTC)
- Expired
- May 27, 2012, 6:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:12 PM EDT | TSTM WND DMG | Ligonier, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS51 KPBZ 272155
SVRPBZ
PAC063-129-272230-
/O.NEW.KPBZ.SV.W.0029.120527T2155Z-120527T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DERRY...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LATROBE... BLAIRSVILLE... DERRY...
LIGONIER... LAUREL MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
4011 7920 4006 7927 4027 7954 4045 7928
4030 7904
TIME...MOT...LOC 2155Z 311DEG 11KT 4031 7932
$$1 follow-up statement
835
WWUS51 KPBZ 272214
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
614 PM EDT SUN MAY 27 2012
PAC063-272224-
/O.CAN.KPBZ.SV.W.0029.000000T0000Z-120527T2230Z/
INDIANA PA-
614 PM EDT SUN MAY 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR INDIANA COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN PENNSYLVANIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
4011 7920 4006 7927 4021 7947 4042 7923
4030 7904
TIME...MOT...LOC 2214Z 311DEG 11KT 4027 7926
$$
PAC129-272230-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-120527T2230Z/
WESTMORELAND PA-
614 PM EDT SUN MAY 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTMORELAND COUNTY...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LIGONIER...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DERRY... LIGONIER...
LAUREL MOUNTAIN STATE PARK...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN PENNSYLVANIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
4011 7920 4006 7927 4021 7947 4042 7923
4030 7904
TIME...MOT...LOC 2214Z 311DEG 11KT 4027 7926
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:33 PM EDT, 22 minutes earlier.
Area forecast discussion, May 27, 5:33 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 533 PM EDT SUN MAY 27 2012 .SYNOPSIS... UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED TEMPS AND DEWPOINTS TO BETTER FIT TRENDS AND ADJUSTED POPS AS LINE OF THUNDERSTORMS PROGRESSES ACROSS WESTERN PENNSYLVANIA. SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000 J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD ALSO BE POSSIBLE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY. MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT. MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH QUICKLY...ENDING PRECIP BY TUESDAY NIGHT. CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10 DEGREES ABOVE NORMAL. HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S. AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A FEW THUNDERSTORMS. FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS SUNDAY. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT. EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED. GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS WILL DEVELOP. .OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 27, 5:31 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 531 PM EDT SUN MAY 27 2012 PAZ016-021>023-029-073-074-282145- JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND- WESTMORELAND RIDGES- 531 PM EDT SUN MAY 27 2012 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-031- 075-076-WVZ001>004-012-021>023-041-282145- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-GREENE-FAYETTE-FAYETTE RIDGES- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 531 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 5:19 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL NORTH VERSAILLES 40.38N 79.81W
05/27/2012 E1.25 INCH ALLEGHENY PA PUBLIC
&&
EVENT NUMBER PBZ1200455
TGREENLocal storm report, May 27, 5:24 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
524 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG INDIANA 40.62N 79.15W
05/27/2012 INDIANA PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN SEVERAL LOCATIONS FROM
THE TOWN OF INDIANA ... NORTH THROUGH THE COUNTY.
&&
EVENT NUMBER PBZ1200456
XXLocal storm report, May 27, 5:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
528 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL LIBERTY 40.32N 79.86W
05/27/2012 E1.25 INCH ALLEGHENY PA TRAINED SPOTTER
LIBERTY BORO
&&
EVENT NUMBER PBZ1200457
XXLocal storm report, May 27, 5:40 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG LATROBE 40.31N 79.38W
05/27/2012 WESTMORELAND PA 911 CALL CENTER
TREES DOWN SCATTERED THROUGHOUT THE COUNTY
&&
EVENT NUMBER PBZ1200458
TGREENLocal storm report, May 27, 5:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL RILLTON 40.29N 79.73W
05/27/2012 E1.25 INCH WESTMORELAND PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200459
XXLocal storm report, May 27, 5:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
554 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG DERRY 40.33N 79.30W
05/27/2012 WESTMORELAND PA PUBLIC
TREES DOWN ON STATE ROUTE 981
&&
EVENT NUMBER PBZ1200460
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM EDT | Special Weather Statement | PBZ | Beaver | 45 min |
| May 27, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 46 min |
| May 27, 2:46 PM EDT | Special Weather Statement | PBZ | Butler | 59 min |
| May 27, 2:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| May 27, 3:02 PM EDT | Special Weather Statement | PBZ | Venango | 58 min |
| May 27, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 54 min |
| May 27, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 50 min |
| May 27, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 45 min |
| May 27, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 47 min |
| May 27, 4:00 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 27, 4:20 PM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| May 27, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 47 min |
| May 27, 4:34 PM EDT | Special Weather Statement | PBZ | Beaver | 41 min |
| May 27, 4:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 39 min |
| May 27, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 64 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 59 min |
| May 27, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 63 min |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 18 min |
| May 27, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 34 min |
| May 27, 6:16 PM EDT | Areal Flood Advisory | PBZ | Indiana, Westmoreland | 78 min |
| May 27, 6:46 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | PBZ | Fayette, Westmoreland | 2 hr |
| May 27, 7:48 PM EDT | Special Weather Statement | PBZ | Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.